Informácia o dokumente



In: Tatra Mountains Mathematical Publications, vol. 43, no. 2
Zdeněk Opluštil

Solvability of a linear non-local boundary value problem for nonlinear functional differential equations

Detaily:

Rok, strany: 2009, 189 - 201
Kľúčové slová:
non-local boundary value problem, nonlinear functional differential equation, existence, uniqueness.

O článku:

New sufficient conditions are established for the solvability as well as unique solvability of a linear non-local boundary value problem for nonlinear functional differential equations.

Ako citovať:

ISO 690:
Opluštil, Z. 2009. Solvability of a linear non-local boundary value problem for nonlinear functional differential equations. In Tatra Mountains Mathematical Publications, vol. 43, no.2, pp. 189-201. 1210-3195.

APA:
Opluštil, Z. (2009). Solvability of a linear non-local boundary value problem for nonlinear functional differential equations. Tatra Mountains Mathematical Publications, 43(2), 189-201. 1210-3195.